# SDR USAA2009071791869

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 3,140 hours, 1,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1674
- Condition: Low Pressure
- Location: R3 Door
- Part time: 3,140 hours, 1,072 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1433 - LAX - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT ON WITH 3R DOOR MESSAGE ON CIDS PANEL.  MAINTENANCE SERVICED 3R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-610-002.
